# SDR AWXA9500775

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND FLOOR BEAM T-CAP CORRODED BEYOND LIMITS AT STATION 297 LBL 11 TO RBL 47.  REPAIRED PER SRM 53-10-9, FIGURE 5.  (M)
